TYLENOL Cold Multi-Symptom Severe Daytime Liquid, Cool Burst 8 oz (Pack of 4)

TYLENOL Cold Multi-Symptom Severe Daytime Liquid, Cool Burst

For the most up to date information, we recommend you visit the manufacturer website for the best product details, including ingredients, hazards, directions and warnings. This product offering is for 4 Retail Package

  • Brand: Tylenol
  • ASIN: B01IAIKLHA
  • UPC: 300450521088

Advil Multi-Symptom Cold & Flu Coated Tablet 200 mg Ibuprofen, 20 Count

Advil Multi-Symptom Cold & Flu Coated Tablet 200

Don’t let a cold or flu slow you down, fight back with NEW Advil Multi-Symptom Cold & Flu. One powerful pill relieves your toughest cold and flu symptoms, so you can power through your day. The #1 selling pain reliever now comes with eight-symptom relief for nasal congestion, nasal swelling, runny nose, sneezing, sinus pressure, headache, fever and body aches. When you need flu or cold symptom medicine that works, choose Advil Multi Symptom Cold & Flu with the unique triple ingredient combination of pain reliever (Ibuprofen), nasal decongestant (Phenylephrine HCI) and antihistamine (Chlorpheniramine Maleate) to tackle your worst cold and flu symptoms. Experience the power of Advil, now for cold and flu.

  • Brand: Advil
  • ASIN: B07CVZL5P3
  • UPC: 305730190206

Metamucil Fiber, 3-in-1 Psyllium Capsule Fiber Supplement, 300 ct Capsules (Packaging May Vary)

Metamucil Fiber, 3-in-1 Psyllium Capsule Fiber Supplement, 300

Digestive system making you feel sluggish? Start by taking Metamucil Multi-Health Fiber Powder every day to trap & remove the waste that weighs you down, so you feel lighter and more energetic. Metamucil is the only leading brand made with Psyllium Fiber, a plant-based fiber that helps promote digestive health. It also helps you control appetite, maintain healthy blood sugar levels, and lower cholesterol. See how one small change can lead to good things! THESE STATEMENTS HAVE NOT BEEN EVALUATED BY THE FOOD AND DRUG ADMINISTRATION. THIS PRODUCT IS NOT INTENDED TO DIAGNOSE, TREAT, CURE, OR PREVENT ANY DISEASE. Survey of 291 adults who self-reported that they felt lighter and more energetic after completing the Metamucil Two Week Challenge. Diets low in saturated fat and cholesterol that include 7 grams of soluble fiber per day from psyllium husk, as in Metamucil, may reduce the risk of heart disease by lowering cholesterol. One serving of Metamucil has 2.4 grams of this soluble fiber. One serving of Metamucil capsules has at least 1.8 grams of this soluble fiber. P&G calculation based in part on data reported by Nielsen through its ScanTrack Service for the Digestive Health category for the 52-week period ending 04/27/19, for the total U.S. market, xAOC, according to the P&G custom...

  • Brand: Metamucil
  • ASIN: B001TH7K0G
  • UPC: 882796571809

Vicks DayQuil Cold & Flu Multi-Symptom Relief, 48 LiquiCaps - #1 Pharmacist Recommended -Non-Drowsy, Daytime Sore Throat, Fever, and Congestion Relief

Vicks DayQuil Cold & Flu Multi-Symptom Relief, 48

Get non-drowsy, multi-symptom cold & flu relief with DayQuil Cold & Flu LiquiCaps. DayQuil temporarily relieves common cold & flu symptoms, including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches & pains, and fever, helping you get your power back so you can enjoy the day. DayQuil Cold & Flu is the #1 Pharmacist Recommended over-the-counter cold & cough medicine. Contains acetaminophen.

  • Brand: Vicks
  • ASIN: B005ZQP478
  • UPC: 323900014442

Basic Care Daytime and Nighttime Cold & Flu, 48 Count

Basic Care Daytime and Nighttime Cold & Flu,

Daytime Cold & Flu Uses: temporarily relieves common cold/flu symptoms: nasal congestion; cough due to minor throat and bronchial irritation; sore throat; headache; minor aches and pains; fever. Nighttime Cold & Flu Uses: temporarily relieves common cold/flu symptoms: cough due to minor throat and bronchial irritation; sore throat; headache; minor aches and pains; fever; runny nose and sneezing. Store at 20-25 DegreeC (68-77 DegreeF). Made in Canada.

  • Brand: Basic Care
  • ASIN: B07BQKPMFM
  • UPC: 370030114726

Tylenol Cold Max Daytime Caplets, 24 Ct.

Tylenol Cold Max Daytime Caplets, 24

Tylenol Cold Max Caplets, Daytime provide temporary relief for cold and flu symptoms, including minor aches and pains, sore throat, nasal congestion, sinus congestion and pressure, cough, and fever. Each caplet contains 325 mg of acetaminophen to relieve pain and reduce fever, 10 mg of dextromethorphan to suppress cough, and 5 mg phenylephrine to relieve nasal congestion. This cold and flu medicine does not cause drowsiness, so you can take it during the daytime.

  • Color: ...
  • Brand: Tylenol
  • ASIN: B009ITR6UQ
  • UPC: 300450271259

Vicks NyQuil SEVERE Cough Cold and Flu Nighttime Relief Berry Flavor Liquid Twin Pack, 2x12 Fl Oz - Relieves Nighttime Sore Throat, Fever, Congestion

Vicks NyQuil SEVERE Cough Cold and Flu Nighttime

Vicks NyQuil Severe Cold & Flu Nighttime Relief Liquid delivers maximum symptom fighting ingredients to relieve your worst cold symptoms, among OTR cold & flu medicines. NyQuil SEVERE helps relieve sneezing, sore throat, headache, minor aches and pains, fever, runny nose, and cough, so you can get the rest you need. Contains acetaminophen.

  • Color: Original Version
  • Brand: Vicks
  • ASIN: B00EQA35XE
  • UPC: 323900038165

Clear Eyes | Pure Relief | Preservative Free Eye Drops | Dry Eyes | 0.34 FL OZ

Clear Eyes | Pure Relief | Preservative Free

As the #1 selling brand of eye drops, Clear Eyes has provided consumers with a line of OTC eye drops that provide relief for a range of eye irritations. Over the years, Clear Eyes has developed new products applying new formulation technology to the creation of specialty eye drops. All Clear Eyes products are specially formulated to soothe a range of conditions including red, itchy, burning, gritty, irritated, and dry eyes. Clear Eyes Eye Drops provide fast-acting relief, moisturizers for dry eyes, and long-lasting soothing comfort. All Clear Eyes products provide up to 12 hours of soothing comfort.

  • Brand: Clear Eyes
  • ASIN: B01BU6E7O2
  • UPC: 678112109074

Vicks DayQuil & NyQuil Cough, Cold & Flu Relief Combo, 72 LiquiCaps (48 DayQuil, 24 NyQuil) - Relieves Sore Throat, Fever, and Congestion

Vicks DayQuil & NyQuil Cough, Cold & Flu

Get powerful cold & flu symptom relief, day or night. Power through your day with the non-drowsy, multi-symptom relief of Vicks DayQuil LiquiCaps. Try NyQuil Cold & Flu Nighttime Relief LiquiCaps to relieve your cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose, and sneezing, so you can get the sleep you need. DayQuil/NyQuil LiquiCaps is the #1 Pharmacist Recommended over-the-counter cold & cough medicine. Contains acetaminophen.

  • Brand: Vicks
  • ASIN: B00796NI1Q
  • UPC: 323900014534

Theraflu MultiSymptom Severe Cold Relief Medicine/Nighttime Severe Cold & Cough Relief Medicine Powder, 12 Packets

Theraflu MultiSymptom Severe Cold Relief Medicine/Nighttime Severe Cold

Theraflu MultiSymptom Severe Cold and Nighttime Severe Cold & Cough Medicines offer cold, flu and cough relief with great tasting flavors. They are effective cold & flu symptom relief medicines ready to get you back on your feet. When your cold symptoms hit the hardest, Theraflu’s powerful powder formula can help you rest easy. Theraflu severe cold medicines and cough relief powders relieve sore throat pain, cough, minor aches and pains, headache, nasal and sinus congestion, runny nose*, sneezing*, and also temporarily reduces fever. Adults and children 12 years of age and older, simply dissolve the contents of one packet in 8 oz. of hot water, and sip while hot. Theraflu multisymptom severe cold medicine and nighttime severe cold & cough relief medicine come in a value pack to help reduce your worst cold & flu symptoms all day and all night. *Nighttime Only

  • Brand: Theraflu
  • ASIN: B00E5G5DRU
  • UPC: 300677919125

Robitussin Maximum Strength Cough and Chest Congestion DM Non-Drowsy Liquid Box, 8 Fluid Ounce

Robitussin Maximum Strength Cough and Chest Congestion DM

Robitussin knows it’s never just a cough – when you’re coughing, you may be sick. Get fast, effective relief from your worst cough symptoms with Robitussin Maximum Strength Cough + Chest Congestion DM Max. This non-drowsy cough medicine not only works to control your cough, but it also thins and loosens mucus to send cold symptoms packing. The strong, soothing action of max-strength Robitussin Cough Syrup comes in a great raspberry flavor. For nighttime cough relief, try Robitussin Maximum Strength Nighttime Cough DM Max. Robitussin Maximum Strength Cough + Chest Congestion DM Max is formulated for adults and children ages 12 and over. Review all labeled directions and warnings prior to use.

  • Brand: Robitussin
  • ASIN: B01JLQF5W6
  • UPC: 300318739181

Vicks NyQuil and DayQuil SEVERE Cough, Cold & Flu Relief Liquid, 2x12 Fl Oz Combo, Relieves Sore Throat, Fever, and Congestion, Day or Night

Vicks NyQuil and DayQuil SEVERE Cough, Cold &

Get powerful, multi-symptom cold & flu relief with DayQuil/NyQuil SEVERE Liquid. Delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines. NyQuil SEVERE helps relieve sneezing, sore throat, headache, minor aches and pains, fever, runny nose, and cough, so you can get the rest you need. DayQuil SEVERE offers non-drowsy cold & flu symptom relief, so you can power through the day. Contains acetaminophen.

  • Brand: Vicks
  • ASIN: B00EQA34W6
  • UPC: 323900017788

Delsym DEL011 12 Hour Cough Relief Liquid for Adults, Orange 5 Ounce

Delsym DEL011 12 Hour Cough Relief Liquid for

Delsym Adult Cough Suppressant Liquid, 12 Hour cough suppressant in Orange flavor has a patented time-release medicine that goes to work fast to silence cough for a full 12 hours, up to 2 times longer than other cough liquids*. *Among OTC liquids per dose. Contains Dextromethorphan Polistirex, Extended-Release Suspension (Cough Suppressant.) Works both Day or Night, Alcohol-Free.

  • Color: Orange
  • Brand: Delsym
  • ASIN: B002CQUFX2
  • UPC: 363824171654

Basic Care Daytime Cold & Flu, 12 Fluid Ounce

Basic Care Daytime Cold & Flu, 12 Fluid

Compare to DayQuil active ingredients. Daytime Cold & Flu active ingredients are Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, and Phenylephrine HCl 5 mg. Daytime Cold & Flu temporarily relieves aches, fever, sore throat, cough and nasal congestion symptoms so you can cope. This liquid product is non-drowsy, alcohol & antihistamine free, and gluten free. For ages 6 years and over.

  • Brand: Basic Care
  • ASIN: B07JKZBL1F
  • UPC: 370030145188

Dramamine Non-Drowsy Naturals Motion Sickness Relief | 18 Count

Dramamine Non-Drowsy Naturals Motion Sickness Relief | 18

Dramamine Non-Drowsy Naturals is the first non-drowsy solution for motion sickness from Dramamine. The product contains the clinically tested ginger dosage required for preventing and treating motion sickness. Other sources of ginger, including candies, gums, or ginger ale, may not contain a full clinical dose. It prevents and treats the symptoms of motion sickness (nausea and vomiting) without drowsiness. Dramamine Non-Drowsy Naturals is safe to use every day you travel, since it’s made from natural ginger, and it is safe for children ages 6 and up. Always bring Dramamine with you! You don't want to be caught in the air, on the water, or on the road without Dramamine. Depending on the cause, motion sickness is also referred to as airsickness, carsickness or seasickness. Here are some tips to help: 1. Whether on a cruise ship, a jetliner or a sailboat—the middle of the vessel tends to be the steadiest. Stay mid-boat at sea or reserve a seat over the wings when flying to avoid too many nauseating ups and downs. 2. If you know you are going on a rocky ocean-fishing adventure or helicopter tour that is likely to cause motion sickness, take Dramamine BEFORE boarding. Dramamine works best when taken as a precautionary measure. It also eases motion sickness after the fact, but why ...

  • Color: White-16
  • Brand: Dramamine
  • ASIN: B00SD9IE9O
  • UPC: 794168539211

ValuMeds Non-Drowsy Cold & Flu (48 Softgels) Multi-Symptom Relief for Congestion, Headache, Sore Throat, Aches and Pains, Fever | Acetaminophen

ValuMeds Non-Drowsy Cold & Flu (48 Softgels) Multi-Symptom

Stay alert, focused, and ready for the day with a non-drowsy cold and flu medicine made to help you keep going strong. You live a busy life and you've got a lot to balance, which means you can't slow down with you're fighting the cold and flu. That's why we created ValuMeds Non-Drowsy Cold & Flu, a powerful multi-symptom formula that helps provide proper relief from aches, pains, and everything else that can get you down. This non-drowsy daytime formula is designed to help keep your mind clear and focused while still giving you the complete support you need to stave off headaches, a sore throat, joint and muscle aches, a running nose, and all the little things that keep you from feeling great. Product Details: Daytime Cold and Flu Formula (Non-Drowsy) Contains Acetaminophen Helps Stay Focused and Alert Volume: 48 Softgels Ages: 12+ (Adhere to Dosage Suggestions) Phenylpropanolamine Free Click 'Add to Cart' above to get our daytime softgels to help relieve cold and flu symptoms without causing drowsiness.

  • Brand: ValuMeds
  • ASIN: B077CRXQDY
  • UPC: 040232605819

Children's Dimetapp Cold & Allergy Grape Flavor, Nasal Decongestant & Antihistamine, Alcohol-Free, Ages 6+, 8 Fl Oz, Pack of 1

Children's Dimetapp Cold & Allergy Grape Flavor, Nasal

As the #1 pharmacist recommended brand for children’s cold and cough combinations, moms trust Dimetapp. Children’s Dimetapp Cold & Allergy liquid medicine tackles your child’s bothersome cold and allergy symptoms. Dimetapp Cold & Allergy for kids is formulated with two multi cold-fighting ingredients: a nasal decongestant (Phenylephrine HCI) and an antihistamine (Brompheniramine maleate). The nasal decongestant works to temporarily restore freer breathing through the nose. The antihistamine in this liquid allergy medicine is tough on common upper respiratory symptoms like runny nose, sneezing and itchy, water eyes. Dimetapp Children’s Cold & Allergy is alcohol-free, has a great grape flavor, which most children prefer to other flavors, and is suitable for children age six years and older. A dosage cup is provided in this packaging ­– review all labeled directions and warnings prior to administering to children.

  • Brand: Dimetapp
  • ASIN: B0028AD6UG
  • UPC: 300312235191

Theraflu Nighttime Severe Cold & Cough Honey Lemon Infused with Chamomile & White Tea Hot Liquid Powder for Cough & Cold Relief, 6 count

Theraflu Nighttime Severe Cold & Cough Honey Lemon

Theraflu Multi-Symptom Powder for Nighttime Severe Cold brings the heat to battle your symptoms with each power-packed dose. It combines the great taste of honey lemon, chamomile, and white tea with medicines that go to work on your worst cold and flu symptoms. Get relief from nasal congestion, cough, body aches, sore throat, sinus congestion, sneezing, runny nose, headache, and fever.

  • Color: ..
  • Brand: Theraflu
  • ASIN: B00E5G5EB0
  • UPC: 300677918067

ValuMeds Cough, Cold, and Nighttime Relief (48 Softgels) Helps Relieve Sore Throat, Fever, Headaches, Runny Nose, Aches

ValuMeds Cough, Cold, and Nighttime Relief (48 Softgels)

Kick the common cold or seasonal cold to the curb with a premium cough, and cold formula that helps provide relief. When you get a cold , it can wipe you out and keep you from work, family, and having fun. That's why we want to help you get back on your feet fast with our ValuMeds Cough, Cold, and Nighttime Relief, a powerful formula that helps fight the "bug" so you can get back to your old self again. A safe, effective formula that can help relieve your cough, sore throat, headache, and other common ailments, you won't find a better way to get much-needed rest than ValuMeds Cough, Cold, and Nighttime Relief. Product Details: Nighttime Cold Formula Sleep Aid Volume: 48 Softgels Ages: 12+ (Adhere to Dosage Suggestions) Relieve fevers, headaches, and the common cold with powerful nighttime support that helps you sleep better and rest longer.

  • Brand: ValuMeds
  • ASIN: B077CQ19TG
  • UPC: 040232605161

Mucinex Fast-Max DM Cough Relief Maximum Strength Liquid- Expectorant and Cough Suppressant for Chest Congestion Relief, 4 Hour Relief, With Guaifenesin & Dextromethorphan, 6 oz

Mucinex Fast-Max DM Cough Relief Maximum Strength Liquid-

A cold never takes it easy on you. So why deal with your next cold with kid gloves? Let Maximum Strength Mucinex Fast-Max DM Max go to battle with that nasty cough and chest congestion. Maximum Strength Mucinex Fast-Max DM Max combines maximum strength mucus busting power with a maximum strength cough suppressant to calm that annoying cough and break up chest congestion.

  • Color: Multicolor
  • Brand: Mucinex
  • ASIN: B0057UUGSO
  • UPC: 363824018669
Similar Multi Symptom Daytime Liquid Results
Multi Symptom Daytime Liquid Video Results
           

Vicks DayQuil SEVERE Product Information | Non-Drowsy Daytime Cold Medicine

Multi Symptom Daytime Liquid

Looking for a non-drowsy daytime cold medicine? Try Vicks DayQuil SEVERE Cold & Flu Relief. Active ingredients include a decongestant, cough suppressant, and expectorant to fight the worst common cold symptoms. Next, learn about Vicks NyQuil SEVERE: https://www.youtube.com/watch?v=CX0txCBFClU&lis...

Tags: vicks,vicks dayquil,daytime cold medicine,vicks...

✅ How To Use Theraflu Multi Symptom Severe Cold Review

Multi Symptom Daytime Liquid

How To Use Theraflu Multi Symptom Severe Cold Review Price Check: https://amzn.to/2MvdipL ___ Try Cash App using my code and we’ll each get $5! SFGQXGB https://cash.me/$AnthonyCashHere -------- ---------------------------- Subscribe for More Reviews Here: https://www.youtube.com/channel/UCZbN...

Tags: theraflu,theraflu medicine,theraflu cold and co...

Daytime Liquid Cold Medicine Review: Vicks DayQuil Cold & Flu Relief Liquid

Multi Symptom Daytime Liquid

Check out this Vicks DayQuil review to learn about our daytime liquid cold medicine. When cold and flu symptoms strike, these reviewers trust Vicks DayQuil Cold & Flu Relief Liquid to help power through their day. Next Vicks cold medicine review: https://www.youtube.com/watch?v=ABBwixcsTiA&list=P...

Tags: vicks,liquid cold medicine,cold medicine,flu sy...